# SDR ASAA2021071335353

- Difficulty date: July 13, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 45,835 hours, 13,517 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: 457311393
- Part serial: YB914017
- Condition: Faulty
- Location: Nr 1 Idg
- Part time: 52,226 hours, 17,758 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #1 IDG FREQUENT SERVICING. (#PRI2/ETOPS). GROUNDED - YES. RAN # 1 ENGINE FOR 10 MINUTES, NO LEAKS NOTED ON IDG AND NO LEAKS NOTED FROM DRAIN, REPLACED VENT VALVE AND SERVICE FITTING. CHANGED IDG OIL COOLER, PART EFFECTIVITY VERIFIED REF B737-800 AMM 73-11-06. PERFORMED GROUND VERIFICATION TEST, CHECKED NORMAL.
